# SDR FDEA201011224459

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 30 AT STA 1166, EXTERIOR SIDE OF LT CHANNEL RISER.  REMOVED STRINGER SECTION FROM STATION 1142 TO 1183 AND 1EA SPLICE IAW SRM 51-30-2. FABRICATED 2 STRINGER REPAIR SECTIONS USING BAC1498-147 7075T6 19" LONG   AND 19 1/2" LONG AND 2 SPLICES USING BAC1498-131 7075T6, 10 1/4" LONG IAW SRM 53-10-3 FIG 1. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED 2 STRINGER   SECTIONS AND 2 SPLICES IAW SRM 51-30-2, REV 103.
